MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPC; LIPASE TEST SYSTEM

ROCHE DIAGNOSTICS LIPC; LIPASE TEST SYSTEM
Catalog Number 07041918190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas 8000 c702 module is (b)(6).The investigation is ongoing,.
 
Event or Problem Description
The initial reporter received questionable lipc lipase colorimetric (lipc) results for one patient sample tested on a cobas 8000 c702 module.The reporter suspects drug interference in the first sample.On (b)(6) 2024: the initial result of the first sample was 867 u/l.The first repeat result of the first sample was 901 u/l.The second repeat result of the first sample was >732.2 u/l.On (b)(6) 2024: the result of the second sample was 38 u/l.On (b)(6) 2024: the initial result of the third sample was 89 u/l.The first repeat result of the third sample was 95 u/l.The second repeat result of the third sample was 84 u/l.
 
Additional Manufacturer Narrative
Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
LIPC
Common Device Name
LIPASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19642459
Report Number1823260-2024-01887
Device Sequence Number12612413
Product Code CHI
UDI-Device Identifier04015630934812
UDI-Public04015630934812
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07041918190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown